# SDR FDEA201010053945

- Difficulty date: October 5, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6523637510
- Condition: Corroded
- Location: Bs 690-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE AND SCALLOPS MAIN CABIN RBL 45 BS 690 - 720 REMOVED & REPLACED SEAT TRACK RBL 45 BS 690 - 740 APPR0X DIM: 172" IAW SRM   53-10-3 FIG 1, SRM 53-10-02 FIG 7A, & SRM 51-30-2.
